# SDR UALA2013042402861

- Difficulty date: March 28, 2013
- Submitted: May 24, 2013
- Operation: Air carrier
- Aircraft: N534UA
- Make and model: Boeing 757222
- Aircraft serial: 25129
- Aircraft time: 56,196 hours, 20,706 cycles
- Engine: Pwa PW2037
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Dented
- Location: Bs 600 S25l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO BAY FRAME DENTED BS 600 S25L.  REMOVED DAMAGE, FABRICATED REPAIR AND INSTALLED IAW SRM 53-00-07 REPAIR 5.
